# SDR USAA951016

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 344
- Part time: 18,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A MQ6-CHECK INSPECTION, VISUALLY FOUND CORRODED AREAS AROUND FLOOR BOARD ATTACH HOLES (40 INCHES) AT STATION 344 RBL 8 TO LBL 45.5, ON FLOOR BEAM.  CORROSION TASK NR C53-127-02, CORROSION LEVEL 2.  REMOVED AND REPLACED T-CAP. (M)
